# SDR AALA201601099002

- Difficulty date: January 8, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 51,061 hours, 21,615 cycles
- Engine: Iae V2524A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: G4000VSVA01
- Part serial: AAG14017
- Condition: Defective
- Location: Nr 2 Engine
- Part time: 4,399 hours, 2,436 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GNDED.  ECAM CLASS 1, ENG 2 COMPRESSOR VANE AT POWER UP FOR TAKEOFF.  FLIGHT CREW ABORTED TAKEOFF, LESS THAN 80 KNOTS & RETURNED TO GATE.  REPLACED NR 2 ENG VSV ACTUATOR & ACCOMPLISHED A SATISFACTORY LEAK & OPERATIONAL CHECK IAW AMM 75-32-41.
